Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Difficulty in conceiving, normal test results, have light bleeding after taking forecan, tini, razo-d. Reason?

Hi, i am 27yrs old woman and a mother of 5yrs old girl. i and my husband are planning for a second baby past 6 months, my periods are regular and never had any problem, and my cycle is usually 29 days or sometimes 28 days. Though i am unable to conceive. my perioods started on 8 sep and ended on 13 sep ,So v hav visited a gync doc on 13sep and she had examined me internally n also some tests like cbp, cue, thyroid profile, creatinine .. and ill my tests reports are normall n with in the given range. so she had prescribed the tablets like forecan150, tini500, razo-d, doxt100 as one course for 7 seven days and foliate and atoz tablets as 2nd course for month for both of us. but after using the first course i started bleeding slightly again(19 sep). so does these tablets caused any difference in my body ? why i started bleeding again? when will be my ovulation day occur?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..neethika.., The above given tablets are for to treat the Reproductive tract infection.., you need to completely take for 7 days and finish it.., any RTI can lead to infertility hence you have been treated.., once again the menstrual cycle will begin, on the 14th day of next menses ovulation will occur.., during that period ,if coitus takes place, then you can conceive..

Take care..
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor